Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 142, NWS Wichita, KS

May 30, 2006Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 30, 2006, 3:14 PM CDT for Sedgwick County, Kansas. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2006, 3:14 PM CDT (20:14 UTC)
Expired
May 30, 2006, 3:32 PM CDT
In force
18 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 18 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 3:14 PM CDTTSTM WND DMG2 S Haysville, KSPUBLIC REPORTED LARGE ELM TREES BLOWN DOWN. REPORT RELAYED VIA KSN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 2:06 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2006-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2006-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 302014
SVRICT
KSC173-302045-
/O.NEW.KICT.SV.W.0142.060530T2014Z-060530T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CDT TUE MAY 30 2006

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 345 PM CDT.

* AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR DERBY...OR 11 MILES SOUTH OF DOWNTOWN
  WICHITA...MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  MCCONNELL AIR FORCE BASE....DERBY....HAYSVILLE....MULVANE....
  OAKLAWN....SOUTH WICHITA.

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  WINDS UP TO 60 MILES AN HOUR...

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. HEAVY RAINS FLOOD ROADS QUICKLY...SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.

LAT...LON 3765 9734 3753 9745 3745 9740 3743 9717
      3755 9708 3764 9721

$$

KRC
2 follow-up statements
000 
WWUS53 KICT 302020
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT TUE MAY 30 2006

KSC173-302045-
/O.CON.KICT.SV.W.0142.000000T0000Z-060530T2045Z/
SEDGWICK KS-
319 PM CDT TUE MAY 30 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN SEDGWICK
COUNTY UNTIL 345 PM CDT...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS TO
AROUND 60 MPH.  THIS STORM WAS LOCATED NEAR DERBY...OR 11 MILES SOUTH
OF DOWNTOWN WICHITA. MOVEMENT WAS NEARLY STATIONARY.


THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS NEAR HAYSVILLE. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

LAT...LON 3765 9734 3753 9745 3745 9740 3743 9717
      3755 9708 3764 9721

$$

DARMOFAL
000 
WWUS53 KICT 302032
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
332 PM CDT TUE MAY 30 2006

KSC173-302042-
/O.CAN.KICT.SV.W.0142.000000T0000Z-060530T2045Z/
SEDGWICK KS-
332 PM CDT TUE MAY 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEDGWICK COUNTY
HAS BEEN CANCELLED...

AT 331 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK
SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.

LAT...LON 3765 9734 3753 9745 3745 9740 3743 9717
      3755 9708 3764 9721

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:06 PM CDT, 8 minutes earlier.

Area forecast discussion, May 30, 3:06 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
306 PM CDT TUE MAY 30 2006

.DISCUSSION...
FORECAST CONCERNS CONTINUE TO BE CONVECTION CHANCES TONIGHT INTO
THURSDAY...THEN MAGNITUDE OF WARM UP FOR THE WEEKEND INTO NEXT WEEK.

TONIGHT
A LOW-LEVEL BOUNDARY WAS CURRENTLY SITUATED FROM SALINA SOUTHWARD
TOWARDS MEDICINE LODGE. MODEST CONVERGENCE ALONG THIS BOUNDARY AND
UNCAPPED ENVIRONMENT HAS RESULTED IN RAPID THUNDERSTORM DEVELOPMENT.
SHEAR IS MARGINAL ALOFT BUT MODERATE CAPE VALUES AND STEEP
MID-LEVEL  LAPSE RATES SUPPORT SOME SEVERE POTENTIAL INTO THE
EVENING HRS. ANOTHER CONCERN IS THE WARM LAYER CLOUD DEPTHS AND SLOW
STORM MOVEMENT WHICH WILL CREATE FAVORABLE CONDITIONS FOR STORMS TO
PRODUCE HEAVY RAINFALL. LOCATIONS ALONG AND EAST OF THE BOUNDARY
WOULD HAVE THE HIGHER RISK FOR SOME LOCALIZED FLOODING PROBLEMS. THE
ACTIVITY WILL CONTINUE INTO THE EVENING HRS AND COULD BEGIN TO TAPER
OFF OVER SOUTHERN KANSAS AFTER SUNSET ONCE DAYTIME HEATING IS
LOST...HOWEVER ANOTHER SHORTWAVE DEPICTED ON WATER VAPOR IMAGERY
OVER NEW MEXICO WILL MOVE INTO WESTERN KANSAS LATER ON AND UPPER JET
INFLUENCES FROM RIGHT REAR QUAD COULD CAUSE ACTIVITY TO RE-DEVELOP
OVER CENTRAL KANSAS.

WED-THUR
LATEST WATER VAPOR IMAGERY SHOWS ANOTHER IMPULSE OVER IDAHO/WYOMING
WHICH IS PROGGED TO MOVE INTO THE NORTHERN PLAINS FOR THIS PERIOD.
THIS IMPULSE IN COMBINATION WITH INFLUENCE OF RIGHT REAR QUAD OF
UPPER JET WILL KEEP THE PATTERN UNSETTLED OVER CENTRAL AND SOUTHERN
KANSAS. TEMPS WILL BE TRICKY TO PIN DOWN DUE TO CONVECTIVE DEBRIS
AND POSSIBLE LINGERING PRECIP ACTIVITY. HEADING INTO THURSDAY SOME
RESIDUAL ELEVATED MOISTURE/INSTABILITY AHEAD OF THE SHORT WAVE
DROPPING SOUTHEAST IN THE NORTHWEST FLOW COULD YIELD SOME DIURNAL
ACTIVITY OVER PORTIONS OF CENTRAL KANSAS THURSDAY AFTERNOON BEHIND
THE FRONT. AS A RESULT WILL PUT SOME ISOLATED THUNDER WORDING IN FOR
CENTRAL/SOUTH CENTRAL KANSAS DURING THE AFTERNOON AND EVENING HRS.

FRI
A FIVE STAR DAY COULD BE SHAPING UP FOR THIS PERIOD AS SURFACE HIGH
PRESSURE SETTLES OVER EASTERN KANSAS WITH LIGHT WINDS AND DAYTIME
HIGHS AROUND NORMAL.

EXTENDED: SAT-TUES
A WARM TO HOT WEATHER PATTERN LOOKS TO BUILD OVER THE CENTRAL PLAINS
FOR THE WEEKEND...AND CONTINUE INTO MID WEEK.

WOULD EXPECT SOME STORMS TO DEVELOP OVER WESTERN KANSAS SATURDAY
AFTERNOON INTO THE EVENING HRS ALONG A SURFACE TROUGH AXIS...BUT NOT
EXPECTING ANY OF THIS ACTIVITY TO AFFECT CENTRAL KANSAS. MEDIUM
RANGE MODELS SHOW A FRONTAL BOUNDARY TRYING TO SAG SOUTH THEN STALL
OUT AS UPPER FLOW WEAKENS AND BECOMES MORE ZONAL. AT THIS JUNCTURE
IT LOOKS LIKE THIS SURFACE BOUNDARY WILL REMAIN NORTH OF CENTRAL
KANSAS THROUGH EARLY NEXT WEEK SO WE WILL KEEP DRY CONDITIONS
GOING...BUT IF BOUNDARY DOES SAG INTO THE AREA THEN PRECIP CHANCES
WILL NEED TO BE ADDED. MEANWHILE...VERY WARM 850MB TEMPS ARE PROGGED
BY THE MODELS TO BUILD OVER THE HIGH PLAINS AND THIS BUBBLE OF WARM
AIR SHOULD GRADUALLY SPREAD EASTWARD ACROSS KANSAS. AS A
RESULT...TEMPS SHOULD WARM UP INTO THE 90S AND WE WILL RAISE TEMPS
ACROSS THE BOARD.

JAKUB

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  81  63  82 /  70  40  30  10
HUTCHINSON      64  81  62  83 /  70  40  20  10
NEWTON          65  81  63  82 /  70  40  20  10
ELDORADO        66  81  63  82 /  70  40  30  10
WINFIELD-KWLD   66  82  63  83 /  70  40  30  10
RUSSELL         61  81  60  83 /  50  30  10  10
GREAT BEND      61  81  60  84 /  50  30  20  10
SALINA          65  80  62  82 /  60  30  20  10
MCPHERSON       65  80  62  83 /  70  40  20  10
COFFEYVILLE     66  83  64  82 /  60  50  30  20
CHANUTE         66  83  63  82 /  50  40  30  20
IOLA            66  83  63  81 /  50  40  30  10
PARSONS-KPPF    66  83  64  82 /  60  50  30  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 30, 2:34 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
234 PM CDT TUE MAY 30 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-312045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
234 PM CDT TUE MAY 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING
ACROSS MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS. THE PRIMARY
THREATS WILL BE ISOLATED DAMAGING WINDS...HAIL TO THE SIZE OF
QUARTERS...AND LOCALIZED FLOODING FROM THE SLOW MOVING STORMS.

THE SEVERE WEATHER WEATHER THREAT MAY CONTINUE OVERNIGHT ACROSS SOUTH
CENTRAL AND SOUTHEAST KANSAS AS THE THUNDERSTORMS EVOLVE INTO A
COMPLEX OF STORMS. THE MAIN SEVERE WEATHER THREAT WOULD LIKELY TRANSITION
TO A DAMAGING WIND THREAT. HOWEVER THE SLOW MOVEMENT OF THE
STORMS MAY CAUSE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY THROUGH
WEDNESDAY NIGHT.  THE EXACT PLACEMENT OF STORMS AND SEVERE WEATHER
THREAT IS UNCERTAIN...BUT CURRENT INDICATIONS ARE THAT SOUTHEAST
KANSAS WILL HAVE THE LARGEST THREAT OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL AND SOUTH
CENTRAL KANSAS THIS AFTERNOON AND EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Local storm report, May 30, 2:27 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
227 PM CDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             2 E GALVA               38.38N 97.50W
05/30/2006  E0.88 INCH       MCPHERSON          KS   LAW ENFORCEMENT

            LARGEST STONES WERE NICKEL SIZE.

&&

CDB
Special weather statement, May 30, 2:29 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
229 PM CDT TUE MAY 30 2006

KSZ083-302000-
SEDGWICK-
229 PM CDT TUE MAY 30 2006

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SEDGWICK COUNTY...

AT 228 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR CLEARWATER...OR 17 MILES SOUTHWEST OF DOWNTOWN WICHITA...AND
MOVING NORTHEAST AT 10 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KRC
Local storm report, May 30, 2:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
242 PM CDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLOOD            MCPHERSON               38.37N 97.66W
05/30/2006                   MCPHERSON          KS   AMATEUR RADIO

            MAIN STREET IN DOWNTOWN MCPHERSON WAS CLOSED BRIEFLY DUE
            TO FLOODING AND BUSINESSES ON MAIN STREET REPORTED WATER
            ESTIMATED AT 2 FEET DEEP. WATER HAS RECEDED AND MAIN
            STREET HAS SINCE REOPENED.

&&

CDB
Local storm report, May 30, 2:50 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
250 PM CDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND GST     LEHIGH                  38.37N 97.30W
05/30/2006  E50 MPH          MARION             KS   LAW ENFORCEMENT

&&

CDB
Local storm report, May 30, 3:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
300 PM CDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             TAMPA                   38.55N 97.15W
05/30/2006  E0.88 INCH       MARION             KS   TRAINED SPOTTER

            NICKLE HAIL AND EXTREMELY HEAVY RAIN.

&&

CDB
Special weather statement, May 30, 3:08 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
308 PM CDT TUE MAY 30 2006

KSZ069-083-093-302045-
BUTLER-COWLEY-SEDGWICK-
308 PM CDT TUE MAY 30 2006

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BUTLER...COWLEY AND SEDGWICK COUNTIES...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DERBY...OR 11 MILES SOUTH OF DOWNTOWN
WICHITA. THIS STORM WAS NEARLY STATIONARY.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KRC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:20 PM CDTSevere Thunderstorm WarningICTLincoln55 min
May 29, 9:19 PM CDTSevere Thunderstorm WarningICTBarton56 min
May 29, 9:24 PM CDTSevere Thunderstorm WarningICTRice36 min
May 29, 9:29 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick, Sumner48 min
May 29, 10:14 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice22 min
May 29, 10:23 PM CDTSevere Thunderstorm WarningICTSedgwick22 min
May 29, 11:02 PM CDTSevere Thunderstorm WarningICTSaline43 min
May 30, 12:05 AM CDTSevere Thunderstorm WarningICTSaline17 min
May 30, 1:24 PM CDTSevere Thunderstorm WarningICTMcPherson66 min
May 30, 1:28 PM CDTSevere Thunderstorm WarningICTKingman62 min
May 30, 2:08 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion67 min
May 30, 2:10 PM CDTSevere Thunderstorm WarningICTKingman29 min
May 30, 2:47 PM CDTSevere Thunderstorm WarningICTMarion37 min
May 30, 3:06 PM CDTSevere Thunderstorm WarningICTReno24 min
May 30, 3:42 PM CDTSevere Thunderstorm WarningICTHarper63 min
May 30, 3:46 PM CDTSevere Thunderstorm WarningICTSedgwick59 min
May 30, 4:27 PM CDTSevere Thunderstorm WarningICTHarper34 min
May 30, 4:48 PM CDTSevere Thunderstorm WarningICTChase27 min
May 30, 4:51 PM CDTSevere Thunderstorm WarningICTSumner54 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.